answersLogoWhite
Periods and Conception
Menstruation
Blood

Is it normal to bleed again a week after your period?

102103104

Top Answer
User Avatar
Wiki User
2005-10-06 07:21:43
2005-10-06 07:21:43

Well it was normal for me I would have a period for a month sometimes, maybe four days I would not then hey another period .Doctors said stress which plays with your hormones that affects your period. at that time I was in my early 20's they put me on the pill to regulate period, see your GYN doctor..good luck

1

Related Questions

User Avatar

Honey, it's called a spotting. It's completely normal. If you have had sex, it's possible you may be pregnant.

User Avatar

It's normal. You can continue bleeding up to a week after your period.

User Avatar

Hi, Having a period 1 week after you just finished is nothing to worry about. If you bleed AGAIN next week, then see your doctor. If this is your first period then it is normal. If this hasn't happened to you before then see your doctor for a check up of your hormones and to rule out pregnancy.

User Avatar

You SHOULD have a period every 21 days. Your body is set to bleed for a week and not bleed for three. Those three weeks equal 21 days. Its perfectly normal.

User Avatar

It could be that your period is early by a week

User Avatar

The reason why you bleed for 10 weeks can be and you can go anemic but hardly bleed to death. See a doctor since this is not normal.

User Avatar

If you inserted NuvaRing during your period, you're likely to bleed again in two to four weeks.

User Avatar

Nothing, this is a perfectly normal withdrawal bleed from missing your pills.

User Avatar

If you have just come of the pill (up to year) it may be that your body is still readjusting to a normal rythym. A two day bleed around a week prior to when your period is due may be an early sign of pregnancy being an implantation/spotting bleed. A two day period may just be completely normal. The average bleed consists of 40ml.

User Avatar

don't worry its normal it happens to alot of women. its just a change in your cycle. it would last for about 3 days then stop. take notice, your next expected period wont be until 4 weeks after you stopped spotting.

User Avatar

its normal for you to have hevey spotting on your first round. i bleed for nearly a month my first round.

User Avatar

It'll take about 2 or so weeks for it to return to normal. Exercising can help speed it up to about a 1-week recovery period, though.

User Avatar

I am not very sure on what your asking, but if you mean after your cycle, then yes. That called an irregular bleeding, and it is normal. BUT if it continues for a week, or a couple then you might want to see a doctor.

User Avatar

If you're using the combination pill then you don't get a period, instead you experience a withdrawal bleed as a result of a drop in synthetic hormones when going from your active to inactive pills. If you skipped your last withdrawal bleed this doesn't effect your next withdrawal bleed, you will get it as normal during your next placebo week.

User Avatar

Just take the remainder of the second pack and have your period then. It is possible to cause a bleed a week late by stopping the pills on the second pack after a week, but this then mucks up your cycle with the pills and you could also fall pregnant.

User Avatar

No - but it is nothing to worry about if it happens just once. Sometimes it happens. Go and see a doctor if it happens more than once.

User Avatar

Yes, this is very normal after having a miscarriage. It can take several months for your body to get back to normal.

User Avatar

well i had sex with my boyfriend one week ago ...i was virging and i didn't bleed ... so i think it's normal

User Avatar

There is not a problem if you start your period a week early. It is completely normal for this to happen.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.